Written by Staff Writer
16 Aug, 2020 | 9:22 pm
COLOMBO (News1st): A probe will be carried out into a boy who had lost his vision allegedly due to wrong medication, a state minister has said.
Lenin Niroshan Kumara had fallen ill in August last year due to epilepsy.
His parents complained that Kumara’s illness had worsened and that he had lost his vision after obtaining medication from the Mirigama Base Hospital.
“What has happened is a side effect of this medicine,” Prof. Channa Jayasumana, the pharmaceutical production state minister said.
Jayasumana inspected the medical records of the boy after visiting with him on Sunday.
“We have told the Mirigama divisional secretary to provide the necessary facilities to this student. He has agreed to disburse funds for his monthly expenses,” he said.
A committee comprising doctors is conducting investigations into the incident, Dr Jayantha Abeyratne, the medical superintendent of the Mirigama Base Hospital said.
16 Oct, 2020 | 12:34 PM
12 Aug, 2020 | 12:08 PM
Are you interested in advertising on our website or video channel
Please contact us at [email protected]